# SDR R61A201802140163

- Difficulty date: January 29, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 21,202 hours, 14,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK FRAME 84 CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW ETD2018-170-013113.
